RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2007, Issue 1(14), Pages 56–61 (Mi vsgtu488)  

This article is cited in 2 scientific papers (total in 2 papers)

Mechanics of Solids

Non-linear stochastic problem of the half-space extension under creep condition

N. N. Popov, L. V. Kovalenko

Samara State Technical University

Abstract: The creep boundary value problem of the stochastically inhomogeneous half-space extension is studied. We assume that the bounding space is free from stress. The problem is solved using the method of small parameter at a first approximation. Using the constructed solution we make the statistical analysis of the stress field on the medium boundary, research the main features of the boundary effect causing by the stochastic non-inhomogeneities of material. We show that near the half-space boundary the dispersion of stresses is much more than in the deeper layers. The received results allow the adequate valuation of the stress-strain state of inhomogeneous medium near its boundary.

DOI: https://doi.org/10.14498/vsgtu488

Full text: PDF file (237 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 539.376
Received 28.08.2006

Citation: N. N. Popov, L. V. Kovalenko, “Non-linear stochastic problem of the half-space extension under creep condition”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(14) (2007), 56–61

Citation in format AMSBIB
\Bibitem{PopKov07}
\by N.~N.~Popov, L.~V.~Kovalenko
\paper Non-linear stochastic problem of the half-space extension under creep condition
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2007
\vol 1(14)
\pages 56--61
\mathnet{http://mi.mathnet.ru/vsgtu488}
\crossref{https://doi.org/10.14498/vsgtu488}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu488
  • http://mi.mathnet.ru/eng/vsgtu/v114/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kovalenko, N. N. Popov, “Modelirovanie kraevogo effekta v zadache o rastyazhenii stokhasticheski neodnorodnoi polosy pri polzuchesti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(18) (2009), 85–94  mathnet  crossref
    2. V. P. Radchenko, N. N. Popov, “Ispolzovanie metoda malogo parametra dlya resheniya stokhasticheskikh nelineinykh zadach teorii ustanovivsheisya polzuchesti”, Vestnik Chuvashskogo gosudarstvennogo pedagogicheskogo universiteta im. I. Ya. Yakovleva. Seriya: Mekhanika predelnogo sostoyaniya, 2013, no. 1 (15), 185–194  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:213
    Full text:80
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020